# SDR 03FDEA00112

- Difficulty date: February 6, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 29,500 hours, 8,526 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: ALC81782
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB AT STA XE 122.594,  FWD RIB, ONE HORIZONTAL MACHINED ANGLE FOUND A CRACKED,  LINE MEASURED APPROX. 1 INCH IN LENGTH.   HORIZONTAL STABILIZER UPPER FORWARD RIB XE 122.594   REPAIRED AS PER FEDEX EA 1-5510-63146 - STABILIZERS - HORIZONTAL STABILIZER - UPPER   FORWARD RIB CRACKED AT XE =122.594
